# SDR 9JLA2021081222789

- Difficulty date: July 14, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N143RL
- Make and model: Hawbee 4000
- Aircraft serial: RC25
- Aircraft time: 3,582 hours, 2,397 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Ecu
- Part number: 920589102
- Part serial: 0109
- Condition: Defective
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AT APPROX. 1 HOUR INTO FLIGHT A YAW DAMPENER 1 AND 2 FAIL CAS AMBER MESSAGE WAS POSTED ALONG WITH A RUDDER FAULT CYAN CAS MESSAGE. THE MAINTENANCE TEAM TROUBLESHOT AND DETERMINED A DEFECTIVE RUDDER ELECTRONIC CONTROL UNIT. THE DEFECTIVE UNIT WAS REMOVED AND A REPAIRED UNIT WAS INSTALLED OPS CHECKS GOOD, NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
